DocumentCode
1227141
Title
Resolved motion rate control of space manipulators with generalized Jacobian matrix
Author
Umetani, Yoji ; Yoshida, Kazuya
Author_Institution
Dept. of Mech. Eng. Sci., Tokyo Inst. of Technol., Japan
Volume
5
Issue
3
fYear
1989
fDate
6/1/1989 12:00:00 AM
Firstpage
303
Lastpage
314
Abstract
The authors establish a control method for space manipulators taking dynamical interaction between the manipulator arm and the base satellite into account. The kinematics of free-flying multibody systems is investigated by introducing the momentum conservation law into the formulation and a novel Jacobian matrix in generalized form for space robotic arms is derived. The authors develop a control method for space manipulators based on the resolved motion control concept. The proposed method is widely applicable in solving not only free-flying manipulation problems but also attitude-control problems. The validity of the method is demonstrated by computer simulations with a realistic model of a robot satellite
Keywords
aerospace control; artificial satellites; kinematics; robots; aerospace control; artificial satellites; base satellite; free-flying multibody systems; generalized Jacobian matrix; kinematics; manipulator arm; momentum conservation law; resolved motion control concept; robot satellite; space manipulators; Jacobian matrices; Kinematics; Manipulator dynamics; Motion control; Orbital robotics; Robotics and automation; Satellites; Space shuttles; Space technology; Vehicle dynamics;
fLanguage
English
Journal_Title
Robotics and Automation, IEEE Transactions on
Publisher
ieee
ISSN
1042-296X
Type
jour
DOI
10.1109/70.34766
Filename
34766
Link To Document